Advances in Pure Mathematics

Vol.2 No.5(2012), Paper ID 22803, 5 pages



The Primary Radical of a Submodule


Lamis J. M. Abulebda


University College, Abu Dhabi Universityn, Abu Dhabi, UAE


Copyright © 2012 Lamis J. M. Abulebda et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


How to Cite this Article

L. Abulebda, "The Primary Radical of a Submodule," Advances in Pure Mathematics, Vol. 2 No. 5, 2012, pp. 344-348. doi: 10.4236/apm.2012.25049.

Copyright © 2024 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.